# SDR NI1R2019052801

- Difficulty date: May 20, 2019
- Submitted: May 28, 2019
- Operation: General aviation
- Aircraft: N327PC
- Make and model: Diamon DA20-C1
- Aircraft serial: CO526
- Aircraft time: 3,364 hours, 8,950 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Stud
- Part number: 2032200200
- Condition: Failed
- Location: Nlg
- Part time: 3,364 hours, 8,950 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR FORK RETAINING STUD FAILED DURING TAXI OUT. NOSE LANDING GEAR FORK AND NOSE WHEEL SEPARATED FROM NOSE LANDING GEAR STRUT AFTER TAKE OFF.
